# SDR HNAA2015030900078

- Difficulty date: March 9, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 46,861 hours, 56,742 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF AND AUTOFEATHER DISENGAGED. ARM LIGHT REMAINED ILLUMINATED UNTIL DESCENT AND POWER REDUCED, ARM LIGHT EXTINGUISHED.  CYCLED SWITCH SEVERAL TIMES. STATIC CHECK AND GROUND RAN ACFT. OPS CHECKED GOOD AT THIS TIME.
